Search Results

There are 10605 results for: content related to: On cross-correlation properties of S-boxes and their design using semi-bent functions

  1. Reliability enhancement for CIR-based physical layer authentication

    Security and Communication Networks

    Volume 8, Issue 4, 10 March 2015, Pages: 661–671, Jiazi Liu, Ahmed Refaey, Xianbin Wang and Helen Tang

    Version of Record online : 7 MAY 2014, DOI: 10.1002/sec.1014

  2. A new certificateless signature scheme under enhanced security models

    Security and Communication Networks

    Volume 8, Issue 5, 25 March 2015, Pages: 801–810, Kee Sung Kim and Ik Rae Jeong

    Version of Record online : 26 MAY 2014, DOI: 10.1002/sec.1036

  3. n-Evasive all-but-many lossy trapdoor function and its constructions

    Security and Communication Networks

    Volume 8, Issue 4, 10 March 2015, Pages: 550–564, Zhengan Huang, Shengli Liu and Kefei Chen

    Version of Record online : 4 APR 2014, DOI: 10.1002/sec.1002

  4. Test generation from recursive tile systems

    Software Testing, Verification and Reliability

    Volume 24, Issue 7, November 2014, Pages: 532–557, Sébastien Chédor, Thierry Jéron and Christophe Morvan

    Version of Record online : 2 APR 2014, DOI: 10.1002/stvr.1525

  5. A new efficient signcryption scheme in the standard model

    Security and Communication Networks

    Volume 8, Issue 5, 25 March 2015, Pages: 778–789, Zheng Yang

    Version of Record online : 7 MAY 2014, DOI: 10.1002/sec.1034

  6. Attribute-based signature for threshold predicates from lattices

    Security and Communication Networks

    Volume 8, Issue 5, 25 March 2015, Pages: 811–821, Qingbin Wang and Shaozhen Chen

    Version of Record online : 7 MAY 2014, DOI: 10.1002/sec.1038

  7. Evaluating accuracy of diagnostic tests with intermediate results in the absence of a gold standard

    Statistics in Medicine

    Volume 32, Issue 15, 10 July 2013, Pages: 2571–2584, Huiping Xu, Michael A. Black and Bruce A. Craig

    Version of Record online : 5 DEC 2012, DOI: 10.1002/sim.5695

  8. Regression calibration with more surrogates than mismeasured variables

    Statistics in Medicine

    Volume 31, Issue 23, 15 October 2012, Pages: 2713–2732, Victor Kipnis, Douglas Midthune, Laurence S. Freedman and Raymond J. Carroll

    Version of Record online : 29 JUN 2012, DOI: 10.1002/sim.5435

  9. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  10. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602

  11. Semiparametric Mixtures of Symmetric Distributions

    Scandinavian Journal of Statistics

    Volume 41, Issue 1, March 2014, Pages: 227–239, Cristina Butucea and Pierre Vandekerkhove

    Version of Record online : 7 MAY 2013, DOI: 10.1111/sjos.12015

  12. Generalized Mann–Whitney Type Tests for Microarray Experiments

    Scandinavian Journal of Statistics

    Volume 41, Issue 3, September 2014, Pages: 672–692, Daniel Fischer, Hannu Oja, Johanna Schleutker, Pranab K. Sen and Tiina Wahlfors

    Version of Record online : 20 DEC 2013, DOI: 10.1111/sjos.12055

  13. Towards Uniformly Efficient Trend Estimation Under Weak/Strong Correlation and Non-stationary Volatility

    Scandinavian Journal of Statistics

    Volume 42, Issue 1, March 2015, Pages: 63–86, Ke-Li Xu and Jui-Chung Yang

    Version of Record online : 10 APR 2014, DOI: 10.1111/sjos.12095

  14. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  15. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  16. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  17. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Version of Record online : 30 DEC 2011, DOI: 10.1002/mma.1583

  18. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685

  19. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Version of Record online : 20 JUN 2012, DOI: 10.1002/mma.2553

  20. Blow-up criteria of smooth solutions to the 3D Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 278–285, Yuming Qin, Xinguang Yang, Yu-Zhu Wang and Xin Liu

    Version of Record online : 29 DEC 2011, DOI: 10.1002/mma.1558